Alert archive / Colorado / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 4, NWS Denver/Boulder, CO

April 25, 2015Logan County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Apr 25, 2015, 5:42 PM MDT for Logan County, Colorado. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 25, 2015, 5:42 PM MDT (23:42 UTC)
Expired
Apr 25, 2015, 6:15 PM MDT
In force
33 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Logan County, CO

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 11.7 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2520 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

181 
WUUS55 KBOU 252342
SVRBOU
COC075-260015-
/O.NEW.KBOU.SV.W.0004.150425T2342Z-150426T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
542 PM MDT SAT APR 25 2015

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL LOGAN COUNTY IN NORTHEASTERN COLORADO...

* UNTIL 615 PM MDT

* AT 542 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PEETZ...OR
  15 MILES SOUTHWEST OF SIDNEY...MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  PEETZ.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4081 10321 4100 10321 4100 10289 4081 10287
TIME...MOT...LOC 2342Z 272DEG 17KT 4094 10312 

HAIL...1.00IN
WIND...60MPH

$$

RPK
2 follow-up statements
659 
WWUS55 KBOU 252354
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
554 PM MDT SAT APR 25 2015

COC075-260015-
/O.CON.KBOU.SV.W.0004.000000T0000Z-150426T0015Z/
LOGAN CO-
554 PM MDT SAT APR 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR NORTH CENTRAL LOGAN COUNTY...

AT 554 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
OF PEETZ...OR 14 MILES SOUTH OF SIDNEY...MOVING EAST AT 20 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PEETZ.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4081 10321 4100 10321 4100 10289 4081 10287
TIME...MOT...LOC 2354Z 272DEG 17KT 4094 10304 

HAIL...1.00IN
WIND...60MPH

$$

RPK
856 
WWUS55 KBOU 260015
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
615 PM MDT SAT APR 25 2015

COC075-260025-
/O.EXP.KBOU.SV.W.0004.000000T0000Z-150426T0015Z/
LOGAN CO-
615 PM MDT SAT APR 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LOGAN COUNTY HAS
EXPIRED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4081 10321 4100 10321 4100 10289 4081 10287
TIME...MOT...LOC 0011Z 272DEG 17KT 4094 10304 

$$

RPK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 2:51 PM MDT, 2 hours 51 minutes earlier.

Area forecast discussion, Apr 25, 2:51 PM MDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
251 PM MDT SAT APR 25 2015

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 251 PM MDT SAT APR 25 2015

UPPER TROUGH CURRENTLY DIGGING INTO THE GREAT BASIN WITH SOUTHWEST
FLOW INCREASING OVER COLORADO. WEAK SHORTWAVE TROUGH AHEAD OF IT
HAS SPARKED CONVECTION OFF OVER COLORADO. A SURFACE LOW OVER
SOUTH CENTRAL COLORADO WILL PUSH FURTHER SOUTH AS HIGH PRESSURE
FROM THE GREAT PLAINS PUSHES IN...ADVECTING IN HIGHER DEWPOINTS.
INCREASING QG LIFT AND CAPES OF 500-750 J/KG OUT ON THE NORTHEAST
PLAINS WILL ALLOW STRONGER STORMS MAINLY EAST OF AN EASTERN WELD
COUNTY TO NORTHERN LINCOLN COUNTY LINE. NOT EXPECTING TOO MUCH IN
THE WAY OF SEVERE STRENGTH STORMS AS WINDS ALOFT ARE NOT THAT
STRONG AND GIVEN A MORE SATURATED AIRMASS. COULD STILL SEE GUSTS
TO 40 MPH AND SMALL HAIL. CONVECTIVE ACTIVITY FURTHER WEST TOWARD
THE URBAN CORRIDOR WILL BEGIN DRIER THIS AFTERNOON WITH GUSTY
WINDS AND VIRGA...THEN AS HIGHER DEWPOINTS FILTER IN...THERE WILL
BE A BETTER CHANCE FOR RAIN. CAPE SHOULD STICK AROUND OVER THE
NORTHEASTERN PLAINS MOST OF THE NIGHT WITH INCREASING
MOISTURE...WILL LIKELY SEE SHOWERS/STORMS CONTINUE THROUGH THE
NIGHT. MOUNTAINS HAVE SNOW LEVELS AROUND 10KFT THIS AFTERNOON AND
IT WILL LIKELY ONLY LOWER TO ABOUT 9KFT TONIGHT. SHOWERS AND
THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING WITH SOME AREAS
ABLE TO PICK UP A FEW INCHES BUT IT WILL BE SPOTTY IN NATURE.

AS FLOW TURNS MORE EASTERLY AND MORE MOISTURE IS ADVECTED IN
OVERNIGHT...WILL LIKELY SEE LOW STRATUS AND FOG DEVELOP OVER THE
PLAINS ESPECIALLY AS IT HITS UP AGAINST THE HIGHER TERRAIN. FLOW
WILL TURN MORE SOUTHEASTERLY WHICH WILL LIKELY PILE MOISTURE
AGAINST THE NORTHERN FOOTHILLS AND CHEYENNE RIDGE. HAVE 1/2 MILE
VIS EXPECTED OVERNIGHT...MAY NEED TO THINK ABOUT A DENSE FOG
ADVISORY OVER THIS AREA.

UPSLOPE FLOW WILL INCREASE IN SPEED AND DEPTH TOMORROW AS UPWARD
QG MOTION REMAINS OVERHEAD  AS THE TROUGH DEEPENS INTO A CUT OFF
LOW OVER NORTHERN NEW MEXICO. LATEST GFS AND EC MODEL RUNS HAVE
TRENDED SLIGHTLY COOLER. THEREFORE HAVE ISSUED A WINTER STORM
WATCH FOR THE FRONT RANGE MOUNTAINS STARTING NOON TOMORROW
WITH THE EAST SLOPES THE MAIN FOCUS. THERE WILL BE PLENTY OF
MOISTURE...IT WILL DEPEND ON TEMPERATURES ON HOW MUCH SNOW
ACCUMULATES. ALSO...SOME CAPE BEING FORECASTED OVER THE HIGH
TERRAIN WHICH COULD INCREASE AMOUNTS IN LOCALIZED AREAS. FOR
NOW...EXPECT 2 TO 8 INCHES TO FALL OVER ELEVATIONS ABOVE 9000 FEET
TOMORROW. OVER THE PLAINS...UPSLOPE FLOW WILL KEEP
CLOUDS....SHOWERS AND FOG AROUND WITH A SLIGHT CHANCE OF
THUNDERSTORMS. THIS WILL LIMIT HEATING DURING THE DAY...SO
TEMPERATURES ARE EXPECTED TO STAY IN THE UPPER 40S TO MID 50S.
EASTERLY SURFACE WINDS WILL INCREASE THROUGH THE DAY.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 251 PM MDT SAT APR 25 2015

UPPER LEVEL LOW WILL TRACK SLOWLY EAST ACROSS NORTHERN/CENTRAL NEW
MEXICO SUNDAY NIGHT. VERY MOIST UPSLOPE FLOW WITH AROUND 0.6 INCH
PRECIPITABLE WATER WILL REMAIN OVER THE FORECAST AREA THROUGH THE
NIGHT. THE HEAVIEST PRECIPITATION WILL LIKELY CONTINUE FROM THE
SUNDAY AFTERNOON HOURS INTO SUNDAY EVENING IN/NEAR THE FRONT RANGE
WHEN UPSLOPE COMPONENT IS DEEP AND STRONGEST NEAR 20 KNOTS. IT
SHOULD BE NOTED THE LATEST 12Z MODEL TRENDS HAVE TURNED A BIT
COLDER...ALLOWING FOR THE SNOW LEVEL TO DROP QUICKER IN THE
EVENING DURING THE HEAVIEST PRECIP. SNOW LEVEL COULD NOW LOWER TO
AROUND 6500 FEET BY EARLY MONDAY MORNING PER LATEST DATA.

WE RAN THE LOCAL OROGRAPHIC PRECIPITATION MODEL AND SOME RATHER
LARGE NUMBERS WERE KICKED OUT FOR THE FRONT RANGE MOUNTAINS IN
BOTH QPF AND SNOW...ESPECIALLY SUNDAY EVENING. THERE WILL LIKELY
BE A LARGE VARIATION OVER THE HIGHER FOOTHILLS AND FRONT RANGE
MOUNTAINS WITH TOTAL SNOWFALL AMOUNTS LITERALLY RANGING FROM JUST
AN INCH OR TWO TO UPWARDS OF 20 INCHES. OVERALL FORECAST REFLECTS
A BLENDING OF THE OROGRAPHIC MODEL WITH SYNOPTIC/MESOSCALE MODEL
CONSENSUS. THE WINTER STORM WATCH FOR THE FRONT RANGE MOUNTAINS
ABOVE 9000 FEET WILL REMAIN IN EFFECT FOR SUNDAY NIGHT TIL NOON
MONDAY...ALTHOUGH SNOW INTENSITY IS EXPECTED TO GRADUALLY DECREASE
AS THE UPSLOPE COMPONENT AND Q-G SUPPORT BOTH WEAKEN THROUGH EARLY
MONDAY MORNING. THERE IS SOME POTENTIAL A WATCH OR JUMP TO A
WARNING COULD BE NEEDED IN THE HIGHER FOOTHILLS...BUT GIVEN ONLY
THE LATEST MODEL RUN HAS TRENDED COLDER WILL ALLOW FURTHER
DIAGNOSIS BEFORE ADDING ANY APPROPRIATE HIGHLIGHTS THERE. MOST
LIKELY...THE HEAVIEST SNOW IN THE FOOTHILLS WOULD BE CONFINED TO
ELEVATIONS ABOVE 8000 FEET SINCE THE HEAVIEST PRECIP OCCURS EARLY
IN THE PERIOD WHEN IT IS WARMER...BUT WILL CONTINUE TO MONITOR. WE
WILL LIKELY SEE THE SNOW LEVEL EVENTUALLY DROP DOWN TO THE PALMER
DIVIDE LATE SUNDAY NIGHT INTO MONDAY MORNING WITH AT LEAST A
COUPLE OF INCHES THERE. STILL EXPECT NOTHING BUT RAIN FROM THE
DENVER METRO AREA NORTH AND EAST ACROSS THE PLAINS. THE BULK OF
THE HEAVIER PRECIP WILL BE SHIFTING QUICKLY TOMORROW EVENING TO
THE FRONT RANGE...BUT A FEW SHOWERS SHOULD ALSO CONTINUE ON THE
EASTERN PLAINS INTO MONDAY MORNING.

BY MONDAY AFTERNOON...SYSTEM SUPPORT CONTINUES TO DROP AWAY FROM
THE REGION SO WE WILL SEE A GRADUAL DECREASE IN PRECIPITATION
INTO MONDAY EVENING. IF SKIES CLEAR MONDAY NIGHT THEN COULD SEE
BELOW FREEZING TEMPS EVEN ON THE PLAINS...BUT ANOTHER SHORT WAVE
COULD KEEP TEMPS A BIT WARMER WITH SOME CLOUDS. THAT WEAK WAVE MAY
ATTEMPT TO PRODUCE ISOLATED SHOWERS TUESDAY...BUT MODELS ARE
TRENDING AWAY FROM THIS SCENARIO FOR NOW.

THEN WARMER AND DRIER CONDITIONS EXPECTED FOR WEDNESDAY. ABOVE
NORMAL TEMPERATURES WILL LIKELY HOLD UNTIL NEXT WEEKEND WHEN
A GLANCING SHORT WAVE IS POSSIBLE. WE DO ANTICIPATE MOISTURE TO
GRADUALLY BUILD UNDER THE RIDGE WITH ISOLATED TO SCATTERED
AFTERNOON AND EVENING CONVECTION IN THE MOUNTAINS BY
THURSDAY...AND OVER ALL OF THE FORECAST AREA FRIDAY AND SATURDAY.

&&

.AVIATION...(FOR THE TAFS THROUGH 00Z SUNDAY LATE AFTERNOON)
ISSUED AT 251 PM MDT SAT APR 25 2015

EXPECT SHOWERS AND THUNDERSTORMS MOVING OFF THE HIGHER TERRAIN
AND ACROSS THE DENVER AREA THROUGH ABOUT 00Z...THEN HIGH RES
MODELS CONTINUE SHOWING A BREAK IN ACTIVITY THROUGH 03Z...THEN
ANOTHER WAVE OF ACTIVITY THROUGH 06Z. MAIN THREAT WILL BE GUSTY
OUTFLOW WINDS UP TO 40 KNOTS. CEILINGS WILL BRIEFLY FALL BELOW
6000 FEET UNDER THE STRONGER SHOWERS AND STORMS. EASTERLY WINDS
WILL TRANSPORT LOW LEVEL MOISTURE INTO THE AREA LATE
TONIGHT...AFTER 06Z SUNDAY. THIS WILL BRING LOW CLOUDS AND AREAS
OF FOG. BY 12Z SUNDAY...EXPECT CEILINGS WILL BE BELOW 1000 FEET
WITH A GOOD CHANCE OF FOG WITH VISIBILITY A HALF MILE OR LOWER.
HARD TO FORECAST RIGHT NOW IF IT WILL BE DRIZZLE OR RAIN SHOWERS
OVERNIGHT. RAIN IS EXPECTED TO INCREASE SUNDAY WITH CONTINUED IFR/LIFR
CONDITIONS.

WIND DIRECTION CONTINUES TO BE VERY TRICKY AS A DENVER CYCLONE
IS BEGINNING TO BE AFFECTED BY CONVECTION. OVERALL EXPECT WINDS
TO GENERALLY TREND TOWARD A NORTHERLY DIRECTION THIS AFTERNOON AS
THE MAIN SURFACE LOW HEADS SOUTH...THEN EASTERLY LATER THIS
EVENING...VEERING TO SOUTHEASTERLY LATE TONIGHT INTO SUNDAY. THESE
SOUTHEAST/EAST WINDS WILL INCREASE IN SPEED THROUGH THE DAY
SUNDAY.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WATCH FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING
FOR COZ033-034.

&&

SHORT TERM...KRIEDERMAN
LONG TERM...BARJENBRUCH
AVIATION...KRIEDERMAN
Hazardous weather outlook, Apr 25, 10:56 AM MDT, 6 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1056 AM MDT SAT APR 25 2015

COZ030>051-261700-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1056 AM MDT SAT APR 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

A PACIFIC SYSTEM WILL PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS
OVER THE MOUNTAINS LATE THIS MORNING AND EARLY AFTERNOON. THE
SHOWERS AND STORMS WILL SPREAD EASTWARD DURING THE LATE AFTERNOON
AND EVENING HOURS. STORMS WILL BE STRONGER LATE THIS AFTERNOON
AND EVENING OVER THE EASTERN PLAINS WHERE SMALL HAIL AND 40 MPH
WIND GUSTS WILL BE POSSIBLE. AS THE PACIFIC SYSTEM MOVES INTO THE
SOUTHERN ROCKIES TONIGHT...AN EASTERLY FLOW WILL INCREASE MOISTURE
AND BRING AREAS OF FOG...RAIN AND DRIZZLE LATE TONIGHT. SNOW
LEVELS MAY LOWER TO 8500 FEET TONIGHT WITH A FEW INCHES OF
ACCUMULATION...BUT THIS WILL BE SPOTTY DUE TO THE CONVECTIVE
NATURE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

RAIN AND MOUNTAIN SNOW WILL BECOME WIDESPREAD SUNDAY AND SUNDAY
NIGHT AS THE STORM SYSTEM MOVES ACROSS THE SOUTHERN ROCKIES.
ACCUMULATING SNOWFALL WILL LIKELY LOWER INTO THE FRONT RANGE
FOOTHILLS SUNDAY NIGHT AND MONDAY...BUT PRECIPITATION WILL REMAIN
IN THE FORM OF RAIN ON THE PLAINS. ELEVATIONS ABOVE 9500 FEET
COULD SEE SNOW TOTALS THROUGH MONDAY IN EXCESS OF 1 FOOT...WHILE
FOOTHILL LOCATIONS ABOVE 8000 FEET MAY SEE 4 TO AS MUCH AS 10
INCHES OF SNOWFALL FROM SUNDAY NIGHT THROUGH MONDAY MORNING. COOL
CONDITIONS AND SCATTERED SHOWERS WILL LINGER BEHIND THIS STORM
SYSTEM MONDAY AFTERNOON...WITH ONLY A SLIGHT CHANCE OF SHOWERS ON
TUESDAY. MAINLY DRY AND WARMER CONDITIONS ARE IN STORE FOR LATER
IN THE WEEK BENEATH A RIDGE OF HIGH PRESSURE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

KRIEDERMAN/BARJENBRUCH

In the hours before

Special weather statement, Apr 25, 4:34 PM MDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
434 PM MDT SAT APR 25 2015

COZ048-252300-
LOGAN COUNTY CO-
434 PM MDT SAT APR 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LOGAN COUNTY UNTIL
500 PM MDT...

AT 434 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTH OF WESTPLAINS...OR 20 MILES SOUTHEAST OF KIMBALL...MOVING
EAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PEETZ.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4087 10311 4086 10348 4100 10353 4101 10340
      4100 10311
TIME...MOT...LOC 2234Z 268DEG 18KT 4099 10344

RPK
Local storm report, Apr 25, 5:04 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
504 PM MDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     HAIL             9 W PEETZ               40.97N 103.29W
04/25/2015  M0.75 INCH       LOGAN              CO   TRAINED SPOTTER

&&

CMG
Special weather statement, Apr 25, 5:30 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
530 PM MDT SAT APR 25 2015

COZ048-260000-
LOGAN COUNTY CO-
530 PM MDT SAT APR 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LOGAN COUNTY UNTIL
600 PM MDT...

AT 529 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PEETZ...OR 16 MILES SOUTHWEST OF SIDNEY...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PEETZ.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4083 10324 4100 10326 4100 10281 4083 10282
TIME...MOT...LOC 2329Z 272DEG 17KT 4095 10317

RPK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 3:28 PM MDTWinter Storm WatchBOUBoulder, Clear Creek, Gilpin, Grand, Jackson, Jefferson and 3 more14 hr
Apr 25, 4:34 PM MDTSpecial Weather StatementBOULogan26 min
Apr 25, 5:30 PM MDTSpecial Weather StatementBOULogan30 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.